# SDR DALA2016050603745

- Difficulty date: May 5, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT SIDE BS 1450, AFT CARGO DOOR CONTROL PANEL CUTOUT SKIN, FRAME, AND LATCH CONTACT PAD ARE GOUGED/BENT.  CUT OUT SKIN AND BLENDED.  ACCOMPLISHED PERMANENT REPAIR IAW SRM.  BENT LATCH CONTACT PAD WAS REPLACED IAW SRM.
